Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Bases in $ L\sb{2}$ spaces with applications to stochastic processes with orthogonal increments

Author: Stamatis Cambanis
Journal: Proc. Amer. Math. Soc. 29 (1971), 284-290
MSC: Primary 60.40
MathSciNet review: 0283862
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Orthonormal bases are explicitly given for $ {L_2}$ spaces on the real line. They are applied in obtaining orthogonal expansions for certain classes of stochastic processes and in constructing stochastic processes with orthogonal increments.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40

Additional Information

PII: S 0002-9939(1971)0283862-2
Keywords: Bases in $ {L_2}$ spaces, orthogonal expansion of processes, processes with orthogonal increments
Article copyright: © Copyright 1971 American Mathematical Society